Annales Academiæ Scientiarum Fennicæ

Series A. I. Mathematica

Volumen 19, 1994

The articles are stored in DVI format and also in compressed (with gzip) PostScript format, so you can view them on your screen if your WWW browser supports it. You can also download the articles in compressed PostScript format for printing. Note that some of the figures are not included in the electronic versions.


Alestalo, Pekka, and Jussi Väisälä: Quasisymmetric embeddings of products of cells into the Euclidean space, pp. 375-392.

Anderson, G.D., M. Lehtinen, and M. Vuorinen: Conformal invariants in the punctured unit disk, pp. 133-146.

Bishop, Christopher J.: Some homeomorphisms of the sphere conformal off a curve, pp. 323-338.

Eriksson-Bique, Sirkka-Liisa: Characterizations of balayages, pp. 59-66.

Eriksson-Bique, Sirkka-Liisa: Elements generating balayages, pp. 399-410.

Gotoh, Yasuhiro: On multipliers for BMO on general domains, pp. 339-354.

Hidalgo, Rubén A.: The mixed elliptically fixed point property for Kleinian groups, pp. 247-258.

Hidalgo, Rubén A.: On Schottky groups with automorphisms, pp. 259-289.

Hinkkanen, A.: Zeta functions of rational functions are rational, pp. 3-10.

Hinkkanen, A., and G. J. Martin: Abelian nondiscrete convergence groups in the plane , pp. 205-246.

Järvi, Pentti: On the behavior of meromorphic functions around some nonisolated singularities, pp. 367-374.

Kilpeläinen, Tero: Weighted Sobolev spaces and capacity, pp. 95-113.

Kinnunen, Juha: Higher integrability with weights, pp. 355-366.

Li, Gongbao, and Olli Martio: Local and global integrability of gradients in obstacle problems, pp. 25-34.

Mattila, Pertti, and Joan Orobitg: On some properties of Hausdorff content related to instability, pp. 393-398.

Miner, Robert R.: Quasiconformal equivalence of spherical CR manifolds, pp. 83-93.

Peris, Alfredo: Quasinormable spaces and the problem of topologies of Grothendieck, pp. 167-203.

Soderborg, Nathan: An ideal boundary for domains in n-space, pp. 147-165.

Tukia, Pekka: On the dimension of limit sets of geometrically finite Möbius groups, pp. 11-24.

Väisälä, Jussi: Exhaustions of John domains, pp. 47-57.

Watson, Neil A.: Applications of geometric measure theory to the study of Gauss-Weierstrass and Poisson integrals, pp. 115-132.

Wu, Shengjian: Further results on Borel removable sets of entire functions, pp. 67-81.

Xiao, Jie: Carleson measure, atomic decomposition and free interpolation from Bloch space, pp. 35-46.

Yamashita, Shinji: The Pick version of the Schwarz lemma and comparison of the Poincaré densities, pp. 291-322.